# SDR 95ZZZX2216

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3188P
- Make and model: Bell 206L-1
- Aircraft serial: 45778
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Assy
- Part number: 206033426001
- Condition: Defective
- Location: Tail Boom
- Component: 206033004045
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON INCOMING INSPECTION, 90 DEGREE GEARBOX ALIGNMENT HOLES IN SUPPORT, ELONGATED BEYOND LIMITS.  HOLES HAVE A VERY TIGHT TOLERANCE (.253 INCH - .255 INCH) AND COME FROM FACTORY AT .254 INCH.  A STEEL PIN GOING THROUGH CAST ALUMINUM MAY AGGRAVATE THE PROBLEM.
